# SDR CALA2015090800731

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 33,228 hours, 11,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4827
- Condition: Faulty
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG OVHT LIGHT ILLUMINATED DURING CLIMB.  THROTTLE WAS REDUCED TO IDLE IAW QRH, LIGHT EVENTUALLY EXTINGUISHED.  FITTING ON PRE-COOLER LEAKING ON NR 2 ENG.  PERFORMED BLEED AIR HEALTH CHECK, PRE-COOLER FAILED TEST, DOES NOT FULLY CLOSE.  R & R VLV PRE-COOLER IAW AMM 36-12-02.  RAN ENG AT 90% N1 FOR 10 MINS.  LEAK CHECKED GOOD.
